# SDR FDEA201104051328

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N500430
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UNDER WING FAIRING SUPPORT FOUND CRACKED.  NR 2 PYLON FWD UNDER WING FAIRING SUPPORT REPLACED BY FABRICATION IAW  DWG 313N5004, SHT 1, REV D AND INSTALLED IAW SRM 51-40-02, REV 102.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
